Advertisement

Seminormality and projective modules

  • Douglas L. Costa
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 924)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D.F. Anderson, Seminormal graded rings, to appear.Google Scholar
  2. [2]
    T. Asanuma, D-algebras which are D-stably equivalent to D [X], preprint.Google Scholar
  3. [3]
    H. Bass, Torsion free and projective modules, Trans. A.M.S. 102 (1962), 319–327.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    H. Bass, Algebraic K-Theory, Benjamin, N.Y., 1968.zbMATHGoogle Scholar
  5. [5]
    H. Bass and M.P. Murthy, Grothendieck groups and Picard groups of abelian group rings, Ann. of Math. 86 (1967), 16–73.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    J. Brewer and D. Costa, Projective modules over some non-Notherian polynomial rings, J. Pure App. Alg. 13 (1978), 157–163.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    J. Brewer and D. Costa, Seminormality and projective modules over polynomial rings, J. Algebra 58 (1979), 208–216.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    J. Brewer, D. Costa and K. Mc Crimmon, Seminormality and root closure in polynomial rings and algebraic curves, J. Algebra 58 (1979), 217–226.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    E. Davis, On the geometric interpretation of seminormality, Proc. A.M.S. 68 (1978), 1–5.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    S. Endo, Projective modules over polynomial rings, J. Math. Soc. Japan 15 (1963), 339–352.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    R. Gilmer and R. Heitmann, On Pic R [X] for R seminormal, J. Pure Appl. Alg. 16 (1980), 251–264.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    E. Hamann, The R-invariance of R [X], J. Algebra 35 (1975), 1–16.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Y. Lequain and A. Simis, Projective modules over R [X1,...,Xn], R a Prüfer domain, J. Pure Appl. Alg. 18 (1980), 165–172.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    H. Lindel, On a conjecture of Quillen and Suslin, preprint.Google Scholar
  15. [15]
    C. Pedrini, On the Ko of certain polynomial extensions, in Alg. K-theory II, Springer Lecture Notes no 342, 1973, 92–108.Google Scholar
  16. [16]
    J. Querré, Idéaux divisoriels d'un anneau de polynômes, J. Algebra 64 (1980), 270–284.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    D. Quillen, Projective modules over polynomial rings, Inv. Math. 36 (1976), 167–171.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    D.E. Rush, Seminormality, to appear.Google Scholar
  19. [19]
    R.G. Swan, On seminormality, preprint.Google Scholar
  20. [20]
    C. Traverso, Seminormality and Picard group, Ann. Scuola Norm. Sup. Pisa, 24 (1970), 585–595.MathSciNetzbMATHGoogle Scholar
  21. [21]
    J. Watkins, Root and integral closure for R[[X]], preprint.Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Douglas L. Costa

There are no affiliations available

Personalised recommendations